# SDR SIMA952761

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Psi Transm
- Part number: 81071100010A
- Condition: Intermittent
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LBB - FLT NR 3826 - DURING TAKEOFF FROM LBB, NR 2 ENGINE OIL PRESSURE INDICATION DROPPED TO ZERO, NO LOW OIL PRESSURE WARNINGS GIVEN.  CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO LBB.  DFW - MAINTENANCE SENT TO LBB WHERE THEY GROUND RAN AIRCRAFT SATISFACTORY, BUT REPLACED THE OIL PRESSURE TRANSMITTER AS PRECAUTION.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
